# SDR USAAD99046

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning
- Condition: Illuminated
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLL-LGA - FLT 2168 - AFTER TAKEOFF AND SLAT RETRACTION THE SLAT DISAGREE LIGHT ILLUMINATED.  THE AIRCRAFT DIVERTED TO MCO AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED CLEANED AND RESET THE LIGHT SOCKET ASSEMBLY.  (M)
